分段线性混沌系统的构造研究  被引量:5

Design of Piecewise Linear Chaotic System

在线阅读下载全文

作  者:李冠林[1] 陈希有[1] 

机构地区:[1]大连理工大学电气工程与应用电子技术系,辽宁大连116023

出  处:《电子学报》2008年第9期1814-1818,共5页Acta Electronica Sinica

基  金:大连理工大学博士启动基金(No.893308)

摘  要:本文基于异宿轨道Shilnikov定理,研究了一类分段线性混沌系统的构造方法.这类混沌系统含有两个或两个以上平衡点,且在各个平衡点处具有相同的雅戈比矩阵.通过改变系统平衡点和转换平面的个数及相对位置,得到了这类混沌系统的若干形式.进一步地,将三维系统的构造推广到高维系统,又得到了四维混沌系统的若干形式.最后给出了具体的实现电路.The construction of a kind of piecewise linear chaotic system is investigated based on the heteroclinic shilnikov theorem. These systems have at least two equilibriums and at each equilibrium they have the same Jacobian matrix. According to the amount of the equilibriums and the relative positions of the separating planes, some different chaotic systems of this kind can be obtained.Furthermore, the proposed method is extended to the construction of the higher dimensional systems, and some 4-D chaotic systems are also obtained. Finally, the circuit implementation of the system is given.

关 键 词:混沌系统 分段线性 Shilnikov定理 异宿轨道 

分 类 号:TN710[电子电信—电路与系统] O415.5[理学—理论物理]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象